Inequalities for the numerical radius in unital normed algebras

[img]
Preview
Ep37972.pdf - Published Version (156kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2010) Inequalities for the numerical radius in unital normed algebras. Demonstratio Mathematica, 43 (1). pp. 129-137. ISSN 2391-4661

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37972
DOI https://doi.org/10.1515/dema-2013-0217
Official URL https://www.degruyter.com/view/j/dema.2010.43.issu...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords unital normed algebras; numerical radius; semi-inner products
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login